# SDR AALA202401021916

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 30,760 hours, 13,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS L2 DOOR EXIT SIGN NEXT TO DOOR IS MISSING. REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY AT L2 DOOR.
